MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM PROXIMAL TIBIA PLATE 8 HOLES/RIGHT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM PROXIMAL TIBIA PLATE 8 HOLES/RIGHT; PLATE, FIXATION, BONE
Model Number 241.008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a patient.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient had an allergic reaction with 3.5mm proximal tibia plate stainless steel.All the hardware was removed last may.The patient had some improvement after the procedure but still have systemic reaction symptoms.No further information provided.Concomitant devices reported: screws (part # unknown, lot # unknown, quantity unknown).This report is for one (1) 3.5mm proximal tibia plate 8 holes/right.This is report 1 of 2 for (b)(4).

Brand Name
3.5MM PROXIMAL TIBIA PLATE 8 HOLES/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11254454
Report Number2939274-2021-00585
Device Sequence Number14321865
Product Code HRS
UDI-Device Identifier10886982165374
UDI-Public(01)10886982165374
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K983787
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.008
Device Catalogue Number241.008
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2021
Initial Report FDA Received Date01/29/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;